Follow Dr Han :)

Dr Han endorsed

Wednesday, September 17, 2008

Finally! My GoodNESS!

Latifah said...
Well Nan, it's not easy to please everybody. Nevertheless, like you mentioned earlier, EPO is just a supplement, so kira mcm vitamins and minerals jugak ler (mcm makanan sampingan atau tambahan kiranya). So it's up to our body to indicate any signs or symptoms of rejection after taking such supplement. If there is side effect then stop taking, if not and showing good improvement to your health then go ahead. Let our body tell us what is essential for us....betul tak? Correct me if I'm wrong...hehe
Sep 17, 2008 4:49:00 AM

God Goodness!!!!
Someone do understand what was I been trying to tell everyone :) I thought I've been writing my previous entries in russians and no one would understand it.
Thank You kak latifah - nanti kasi address, nak kasi kad raya nak ucap thank you ek :)

1 comment:

Mrs.Sheikh said...

laaa... sape kata kite tak paham?